# SDR AALA202205030458

- Difficulty date: April 22, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737
- Aircraft serial: 40767
- Aircraft time: 31,487 hours, 13,203 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT MAIN AFT FUEL BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED DURING CLIMB AFTER TAKE OFF. **SUPPLEMENTAL REPORT FOR AALA202204250458: REPLACED TANK 2 AFT BOOST PUMP RELAY R20. RAN PUMP FOR 45 MINUTES. NO FAULTS NOTED.** (CLOSED)
